MAUDE Adverse Event Report: MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Codes Chemical Exposure (2570); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A facility reported blue residue on 3 different endoscopes after being reprocessed in their dsd-201 automated endoscope reprocessor.It is unknown if this residue could potentially cause patient adverse events since one of the endoscopes with blue residue was used in a procedure.The facility reported observing the blue residue during the initial lens cleaning from the air/water channel of an endoscope during a patient procedure.It was also observed on the outside of endoscopes after being reprocessed in the aer.Medivators r&d analyzed a sample of the blue residue but could not identify the substance.Medivators field staff confirmed proper reprocessing processes are being followed at the facility and that there were no machine errors or cycle failures reported.The facility has only reported the blue residue on these 3 endoscopes.There have been no reports of patient harm.Medivators remains in close contact with the facility and they will continue to monitor for this unknown residue.This complaint will continue being monitored in medivators complaint handling system.
 
Event or Problem Description
A facility reported blue residue on 3 different endoscopes after being reprocessed in their dsd-201 automated endoscope reprocessor.It is unknown if this residue could potentially cause patient adverse events since one of the endoscopes with blue residue was used in a procedure.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key7787187
Report Number2150060-2018-00053
Device Sequence Number16186403
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;